# SDR SIMA20140811006

- Difficulty date: August 11, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 28,159 hours, 19,621 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRWC 513-XNA-01700 ITEM 1.  RT PACK WATER INJECTION LINE BONDING STRAP HARDWARE WORE HOLE INTO NEARBY STRINGER.  TRANSFERRED TO NRWC 513-MQT-01712, THIS IS A MAJOR REPAIR.  COMPLIED WITH PERMANENT REPAIR IAW ERS-CR-5300-673R1 & SRM 51-42-06 & SRM 51-42-21.
